# SDR AWKA202409230101

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N538XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20224
- Aircraft time: 16,306 hours, 7,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00544
- Condition: Seized
- Location: Zone 100
- Part time: 239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB, THE FLIGHT CREW REPORTED SMOKE IN THE CABIN AND AIR CONDITIONING TEMPERATURE HIGH. THE FLIGHT CREW DONNED THEIR OXYGEN MASKS AND DIVERTED BACK TO BNA. MAINTENANCE WAS CONTACTED TO INSPECT AND REPAIR THE AIRCRAFT. THE AIR CYCLE MACHINE WAS FOUND TO BE SEIZED. THE ACM WAS REPLACED AND OPERATIONAL CHECKS TO BE COMPLETED. IF FURTHER DISCREPANCIES ARE DISCOVERED, A SUPPLEMENTAL SDR WILL BE SUBMITTED.
